# SDR 2010F00054

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 3763151501
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT AILERON BUS CABLE PN 3763151-501 BROKEN JUST OTBD OF THE RT INBD AILERON. FOUND LT AILERON ACTUATOR WAS INOPERATIVE THEREFORE PLACING HIGH TENSION ON THE BUS CABLE.  QUARANTINED THE ACTUATOR AND CABLE ASSY UNTIL FURTHER INVESTIGATION.
